# SDR ASOA2015033112521

- Difficulty date: March 16, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LT OBLIQUE ANGLE IS CRACKED.  R & R FS 621 LT OBLIQUE ANGLE, PN:601-35012-51 IAW SRM  51-40-11 AND 51-42-21.
